A conjectural product formula for Brumer-Stark units over real quadratic fields

Published

Journal Article

Following methods of Hayes, we state a conjectural product formula for ratios of Brumer-Stark units over real quadratic fields. © 2012 Elsevier Inc.

Full Text

Duke Authors

Cited Authors

  • Dasgupta, S

Published Date

  • March 1, 2013

Published In

Volume / Issue

  • 133 / 3

Start / End Page

  • 915 - 925

International Standard Serial Number (ISSN)

  • 0022-314X

Digital Object Identifier (DOI)

  • 10.1016/j.jnt.2012.02.013

Citation Source

  • Scopus